# SDR P5CA9800255

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Ws 382-411
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION, FOUND LT WING MID SPAR AREA WS 382-411 AND WBL 150-235 UPPER SURFACE SKIN.  CORROSION REMOVED AND TREATED PER SRM 51-10-01 AND 51-10-02.  BLENDED OUT WITHIN SRM LIMIT 57-30-01.
